# SDR FDEA201105272008

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275341202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AT FR58 FLOORBEAM IS CRACKED APPROX 1/4 INCH LONG BETWEEN SEAT TRACKS 3 AND 2 RT, BELOW CLS ADAPTOR.  REMOVED CRACKED FLOORBEAM & REPLACED WITH NEW SECTION IAW SRM 53-10-15, FIG 207.
